# SDR CAL960564

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB06361
- Condition: Cracked
- Location: Lt Wing
- Part time: 77,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - THE LEFT WING (MLG SUPPORT INSTALLATION) AUXILIARY SPAR SPLICE ANGLE WAS FOUND CRACKED DUE TO STRESS CORROSION.  THE SPLICE ANGLE WAS REPLACED IAW DRAWING NR ARB06361.  (X)
